American Journal of Computational Mathematics

Vol.4 No.5(2014), Paper ID 51292, 8 pages

DOI:10.4236/ajcm.2014.45035

 

Statistical Modelling of Soybean Crop Yield in Regions of Central India through Mathematical and Computational Approach

 

Sarvraj Singh, Dilpreet Tuteja, Param Tripathi, Chirag Basavaraj

 

Jaypee University of Engineering & Technology, Guna, India
Jaypee University of Engineering & Technology, Guna, India
Jaypee University of Engineering & Technology, Guna, India
R.V. College of Engineering, Bangalore, India

 

Copyright © 2014 Sarvraj Singh, Dilpreet Tuteja, Param Tripathi, Chirag Basavaraj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Singh, S. , Tuteja, D. , Tripathi, P. and Basavaraj, C. (2014) Statistical Modelling of Soybean Crop Yield in Regions of Central India through Mathematical and Computational Approach. American Journal of Computational Mathematics, 4, 406-413. doi: 10.4236/ajcm.2014.45035.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.